# SDR DALA13051036812

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 866
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 866, RBL 24 HAS DEEP GOUGED.  R & R DAMAGED SECTION OF SEAT TRACK FROM BS 842-880 IAW SRM 53-00-52, FIG 201, REPAIR 3.  REPAIRED IAW SRM 53-00-52, REPAIR 3, FIG 201.
